# SDR CA120917026

- Difficulty date: September 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Condition: Cracked
- Location: Mlg
- Part time: 841 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKS FOUND ON LT AND RT FLOAT HOSE GEAR ACTUATOR ATTACH BULKHEAD EMINATING FROM ACTUATOR ATTACH BOLT HOLES.
